# SDR SWIA2021072859780

- Difficulty date: April 8, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR AFT UPPER "TEE" IMPACT DAMAGE @ FS621.0     (C-CHECK RO 7/24/2021)    REMOVED AND REPLACED AFT UPPER T FITTING IAW CRJ 200 AMM 52-31-00-820-801 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
